VOL. 34 · NO. 3 | September, 1963
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 34 (3), (September, 1963)
No abstract available
Articles
J. Kiefer, J. Sacks
Ann. Math. Statist. 34 (3), 705-750, (September, 1963) DOI: 10.1214/aoms/1177704000
Jerome Sacks
Ann. Math. Statist. 34 (3), 751-768, (September, 1963) DOI: 10.1214/aoms/1177704001
S. Zacks
Ann. Math. Statist. 34 (3), 769-779, (September, 1963) DOI: 10.1214/aoms/1177704002
S. Ehrenfeld, S. Zacks
Ann. Math. Statist. 34 (3), 780-791, (September, 1963) DOI: 10.1214/aoms/1177704003
Shanti S. Gupta
Ann. Math. Statist. 34 (3), 792-828, (September, 1963) DOI: 10.1214/aoms/1177704004
No abstract available
Shanti S. Gupta
Ann. Math. Statist. 34 (3), 829-838, (September, 1963) DOI: 10.1214/aoms/1177704005
No abstract available
M. H. DeGroot, M. M. Rao
Ann. Math. Statist. 34 (3), 839-846, (September, 1963) DOI: 10.1214/aoms/1177704006
Sam C. Saunders
Ann. Math. Statist. 34 (3), 847-856, (September, 1963) DOI: 10.1214/aoms/1177704007
Sam C. Saunders
Ann. Math. Statist. 34 (3), 857-865, (September, 1963) DOI: 10.1214/aoms/1177704008
S. P. Ghosh
Ann. Math. Statist. 34 (3), 866-872, (September, 1963) DOI: 10.1214/aoms/1177704009
No abstract available
A. P. Dempster
Ann. Math. Statist. 34 (3), 873-883, (September, 1963) DOI: 10.1214/aoms/1177704010
A. P. Dempster
Ann. Math. Statist. 34 (3), 884-891, (September, 1963) DOI: 10.1214/aoms/1177704011
W. D. Ray, A. E. N. T. Pitman
Ann. Math. Statist. 34 (3), 892-902, (September, 1963) DOI: 10.1214/aoms/1177704012
L. E. Blumenson, K. S. Miller
Ann. Math. Statist. 34 (3), 903-910, (September, 1963) DOI: 10.1214/aoms/1177704013
No abstract available
I. J. Good
Ann. Math. Statist. 34 (3), 911-934, (September, 1963) DOI: 10.1214/aoms/1177704014
Robert V. Hogg
Ann. Math. Statist. 34 (3), 935-939, (September, 1963) DOI: 10.1214/aoms/1177704015
G. M. Tallis
Ann. Math. Statist. 34 (3), 940-944, (September, 1963) DOI: 10.1214/aoms/1177704016
No abstract available
V. J. Chacko
Ann. Math. Statist. 34 (3), 945-956, (September, 1963) DOI: 10.1214/aoms/1177704017
E. L. Lehmann
Ann. Math. Statist. 34 (3), 957-966, (September, 1963) DOI: 10.1214/aoms/1177704018
Morris W. Katz
Ann. Math. Statist. 34 (3), 967-972, (September, 1963) DOI: 10.1214/aoms/1177704019
Lincoln E. Moses
Ann. Math. Statist. 34 (3), 973-983, (September, 1963) DOI: 10.1214/aoms/1177704020
Gene H. Golub
Ann. Math. Statist. 34 (3), 984-991, (September, 1963) DOI: 10.1214/aoms/1177704021
No abstract available
Ole Barndorff-Nielsen
Ann. Math. Statist. 34 (3), 992-1002, (September, 1963) DOI: 10.1214/aoms/1177704022
No abstract available
Julian Keilson
Ann. Math. Statist. 34 (3), 1003-1011, (September, 1963) DOI: 10.1214/aoms/1177704023
No abstract available
V. K. Murthy
Ann. Math. Statist. 34 (3), 1012-1021, (September, 1963) DOI: 10.1214/aoms/1177704024
S. W. Dharmadhikari
Ann. Math. Statist. 34 (3), 1022-1032, (September, 1963) DOI: 10.1214/aoms/1177704025
S. W. Dharmadhikari
Ann. Math. Statist. 34 (3), 1033-1041, (September, 1963) DOI: 10.1214/aoms/1177704026
Leonard E. Baum, Melvin L. Katz
Ann. Math. Statist. 34 (3), 1042-1044, (September, 1963) DOI: 10.1214/aoms/1177704027
No abstract available
A. M. Hasofer
Ann. Math. Statist. 34 (3), 1045-1049, (September, 1963) DOI: 10.1214/aoms/1177704028
No abstract available
G. P. Patil
Ann. Math. Statist. 34 (3), 1050-1056, (September, 1963) DOI: 10.1214/aoms/1177704029
Suresh K. Tharthare
Ann. Math. Statist. 34 (3), 1057-1067, (September, 1963) DOI: 10.1214/aoms/1177704030
K. S. Banerjee, W. T. Federer
Ann. Math. Statist. 34 (3), 1068-1078, (September, 1963) DOI: 10.1214/aoms/1177704031
Ester Samuel
Ann. Math. Statist. 34 (3), 1079-1094, (September, 1963) DOI: 10.1214/aoms/1177704032
Notes
Ester Samuel
Ann. Math. Statist. 34 (3), 1095-1097, (September, 1963) DOI: 10.1214/aoms/1177704033
R. J. Buehler, A. P. Feddersen
Ann. Math. Statist. 34 (3), 1098-1100, (September, 1963) DOI: 10.1214/aoms/1177704034
No abstract available
Ryoji Tamura
Ann. Math. Statist. 34 (3), 1101-1103, (September, 1963) DOI: 10.1214/aoms/1177704035
No abstract available
Simeon M. Berman
Ann. Math. Statist. 34 (3), 1104-1106, (September, 1963) DOI: 10.1214/aoms/1177704036
No abstract available
Melvin L. Katz
Ann. Math. Statist. 34 (3), 1107-1108, (September, 1963) DOI: 10.1214/aoms/1177704037
No abstract available
D. Kerridge
Ann. Math. Statist. 34 (3), 1109-1110, (September, 1963) DOI: 10.1214/aoms/1177704038
No abstract available
Articles
Leonard E. Baum
Ann. Math. Statist. 34 (3), 1111, (September, 1963) DOI: 10.1214/aoms/1177704039
No abstract available
News
Ann. Math. Statist. 34 (3), 1112-1132, (September, 1963) DOI: 10.1214/aoms/1177704040
No abstract available
Ann. Math. Statist. 34 (3), 1133-1146, (September, 1963) DOI: 10.1214/aoms/1177704041
No abstract available
Publications
Ann. Math. Statist. 34 (3), 1146, (September, 1963) DOI: 10.1214/aoms/1177704042
No abstract available
Back Matter
Ann. Math. Statist. 34 (3), (September, 1963)
No abstract available
Back to Top